# SDR UIEA2021111302412

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 12,372 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K, O

## Discrepancy

EMERGENCY LIGHT SWITCH WIRE CLIP IS LOOSE AND DOES NOT FUNCTION PROPERLY( SECURED EMERGENCY LIGHT SWITCH WIRE CLIP IAW AMM 33-51-08. PERFORMED LIGHT TEST IAW AMM 33-51-08. OPS CHECK GOOD. )
